MathSciNet Relay Station
MathSciNet bibliographic data
MR2138108 (2006b:47081) 47H04 (47N10 49J52)
Burachik, R. S.; Fitzpatrick, S. On a family of convex functions associated to subdifferentials. J. Nonlinear Convex Anal. 6 (2005), no. 1, 165–171.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement